# SDR SWIA202265623

- Difficulty date: May 18, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 40,419 hours, 36,088 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MESSAGE. BOTH MAINS RETRACTED BUT NOT THE NOSE GEAR. COMPLETED QRH PROCEDURE. LANDED BACK IN DEN WITHOUT ANY PROBLEMS.    (FLIGHT 5111 - FILED CLOSED)    PLEASE REFERENCE AML 911332 REMOVED AND REPLACED NLG SELECTOR VALVE PER AMM 32-33-10.  PLEASE REFERENCE AML 911429  PLEASE REFERENCE AML 911430  PLEASE REFERENCE AML 911431 FOR OPS AND LEAK CHECKS A/C OK FOR SERVICE
